On May 28, 2024, our site will enter Read Only mode for a limited time in order to complete a platform upgrade. As a result, the following functions will be temporarily unavailable: registering new user accounts, any updates to existing user accounts, access token activations, and shopping cart transactions. Contact [email protected] with any questions.
For selected items:

Nonlocal Control in the Conduction Coefficients: Well-Posedness and Convergence to the Local Limit

Abstract

Mean-Field Games of Optimal Stopping: A Relaxed Solution Approach

Abstract

Optimal Ratcheting of Dividends in Insurance

Abstract

Representation Formulas for Limit Values of Long Run Stochastic Optimal Controls

Abstract

On the Root Solution to the Skorokhod Embedding Problem Given Full Marginals

Abstract

Decays for Kelvin--Voigt Damped Wave Equations I: The Black Box Perturbative Method

Abstract

Optimal Portfolio Choice with Path Dependent Labor Income: the Infinite Horizon Case

Abstract

Observability Inequalities for the Heat Equation with Bounded Potentials on the Whole Space

Abstract

On Optimal Control Problems with Controls Appearing Nonlinearly in an Elliptic State Equation

Abstract

Asymptotic Consensus of Dynamical Points in a Strict Max-Convex Space and Its Applications

Abstract

Kernel Absolute Summability Is Sufficient but Not Necessary for RKHS Stability

Abstract

On Stability of a Class of Filters for Nonlinear Stochastic Systems

Abstract

Ergodic BSDEs with Multiplicative and Degenerate Noise

Abstract

Mean-Field Leader-Follower Games with Terminal State Constraint

Abstract

Output-Controllability and Output-Near-Controllability of Driftless Discrete-Time Bilinear Systems

Abstract

Local Proportional-Integral Boundary Feedback Stabilization for Quasilinear Hyperbolic Systems of Balance Laws

Abstract

The Maximum Principle for Progressive Optimal Stochastic Control Problems with Random Jumps

Abstract

Observability Inequalities on Measurable Sets for the Stokes System and Applications

Abstract

Optimal Control of State Constrained Age-Structured Problems

Abstract

Optimal Obstacle Control Problems Involving Nonsmooth Cost Functionals and Quasilinear Variational Inequalities

Abstract

A New Semidiscretized Order Reduction Finite Difference Scheme for Uniform Approximation of One-Dimensional Wave Equation

Abstract

Optimal Neumann Boundary Control of a Vibrating String with Uncertain Initial Data and Probabilistic Terminal Constraints

Abstract

On Iteration Improvement for Averaged Expected Cost Control for One-Dimensional Ergodic Diffusions

Abstract

On the Stochastic Flocking of the Cucker--Smale Flock with Randomly Switching Topologies

Abstract

Penalization of Dirichlet Boundary Control for Nonstationary Magneto-Hydrodynamics

Abstract

Optimal Control of Nonlinear Stochastic Differential Equations on Hilbert Spaces

Abstract

Stability for Semilinear Wave Equation in an Inhomogeneous Medium with Frictional Localized Damping and Acoustic Boundary Conditions

Abstract

Long-Run Risk-Sensitive Impulse Control

Abstract

Average Cost Optimality Inequality for Markov Decision Processes with Borel Spaces and Universally Measurable Policies

Abstract

Systems of Ergodic BSDEs Arising in Regime Switching Forward Performance Processes

Abstract

A Convex Programming Approach for Discrete-Time Markov Decision Processes under the Expected Total Reward Criterion

Abstract

Input-to-State Stability for a Class of One-Dimensional Nonlinear Parabolic PDEs with Nonlinear Boundary Conditions

Abstract

Extremum Seeking Control for a Class of Nonholonomic Systems

Abstract

Certifying Unstability of Switched Systems Using Sum of Squares Programming

Abstract

Sufficient Criteria and Sharp Geometric Conditions for Observability in Banach Spaces

Abstract

Second-Order Optimality Conditions for Multiobjective Optimal Control Problems with Mixed Pointwise Constraints and Free Right End Point

Abstract

Optimization of a Perturbed Sweeping Process by Constrained Discontinuous Controls

Abstract

THIS ISSUE

Go to SIAM Journal on Control and Optimization
Volume 58Issue 42020
pp. 1769-2709
ISSN (print): 0363-0129
ISSN (online): 1095-7138
CODEN: sjcodc
Frequency: Bimonthly